Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 12, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Feb 2, 2016, 6:08 PM CST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Feb 2, 2016, 6:08 PM CST (00:08 UTC)
- Expired
- Feb 3, 2016, 3:00 AM CST
- In force
- 9 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
645 WHUS73 KMKX 030008 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 608 PM CST TUE FEB 2 2016 ...WINDS DIMINISHING...WAVES REMAIN ELEVATED... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN WISCONSIN OVERNIGHT AND THIS HAS ALREADY RESULTED IN WINDS DIMINISHING RAPIDLY FROM THEIR PEAK EARLIER TODAY. THE WAVES WILL BE MUCH SLOWER TO SUBSIDE...THUS THE GALE WARNING HAS BEEN ALLOWED TO EXPIRE AND A SMALL CRAFT ADVISORY WILL NOW RUN THROUGH 3 AM WEDNESDAY MORNING. AS THE LOW PASSES BY TO THE EAST ON WEDNESDAY...WESTERLY WINDS WILL INCREASE AGAIN...LIKELY RESULTING IN THE NEED FOR ANOTHER SMALL CRAFT ADVISORY BY MID-DAY ON WEDNESDAY. LMZ643>646-030815- /O.EXP.KMKX.GL.W.0001.000000T0000Z-160203T0000Z/ /O.NEW.KMKX.SC.Y.0012.160203T0008Z-160203T0900Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 608 PM CST TUE FEB 2 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST WEDNESDAY. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: EAST WINDS 15 TO 25 KNOTS...DIMINISHING TO 5 TO 10 KNOTS AFTER MIDNIGHT. * WAVES: WAVES 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
1 follow-up statement
662 WHUS73 KMKX 030309 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 909 PM CST TUE FEB 2 2016 ...WINDS DIMINISHING...WAVES REMAIN ELEVATED... .A LOW PRESSURE SYSTEM WILL MOVE ACROSS EASTERN WISCONSIN OVERNIGHT AND THIS HAS ALREADY RESULTED IN WINDS DIMINISHING RAPIDLY FROM THEIR PEAK EARLIER TODAY. THE WAVES WILL BE MUCH SLOWER TO SUBSIDE...THUS A SMALL CRAFT ADVISORY WILL RUN THROUGH 3 AM WEDNESDAY MORNING. AS THE LOW PASSES BY TO THE EAST WEDNESDAY MORNING...WEST TO NORTHWEST WINDS WILL INCREASE AGAIN...RESULTING IN THE NEED FOR ANOTHER SMALL CRAFT ADVISORY FROM MID MORNING TO MID EVENING ON WEDNESDAY. LMZ643>646-031115- /O.CON.KMKX.SC.Y.0012.000000T0000Z-160203T0900Z/ /O.NEW.KMKX.SC.Y.0013.160203T1500Z-160204T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 909 PM CST TUE FEB 2 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM CST WEDNESDAY. * WINDS: EAST WINDS 10 TO 20 KNOTS...DIMINISHING TO 5 TO 10 KNOTS AFTER MIDNIGHT. THEN SHIFTING TO WEST THEN NORTHWEST AND INCREASING TO 15 TO 25 KNOTS WEDNESDAY MORNING. * WAVES: WAVES 5 TO 8 FEET SUBSIDING TO 3 TO 4 FEET LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Feb 2, 3:54 PM CST, 2 hours 14 minutes earlier.
Area forecast discussion, Feb 2, 3:54 PM CST, 2 hours 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
354 PM CST TUE FEB 2 2016
UPDATED TO ADD AVIATION AND MARINE SECTIONS
.TONIGHT... FORECAST CONFIDENCE MEDIUM.
KEPT MARQUETTE AND GREEN LAKE COUNTIES IN A WARNING TO ACCOUNT FOR
THE ONGOING SNOW AND POTENTIAL FOR FREEZING DRIZZLE. DOWNGRADED
THE REST OF THE WARNING TO ADVISORY SINCE THERE IS STILL A SMALL
POTENTIAL FOR FREEZING DRIZZLE. SHORTENED UP THE ADVISORY FOR THE
SOUTHEAST COUNTIES TO 04Z. CANCELLED LAFAYETTE AND GREEN COUNTIES
FROM THE ADVISORY.
THE DRY SLOT IS WORKING ITS WAY INTO SOUTH CENTRAL WI LATE THIS
AFTERNOON. PRECIP IS CHANGING OVER TO RAIN FROM MADISON TO LONE ROCK
AND SOUTH AS IT DIMINISHES. THE DRY SLOT IS CAUSING US TO LOSE
MOISTURE IN THE SNOW GROWTH ZONE SO THE SNOW IN THE NORTH SHOULD
DIMINISH INTO DRIZZLE EARLY THIS EVENING. TEMPERATURES WILL BE RIGHT
AROUND FREEZING... SO PATCHY FREEZING DRIZZLE IS POSSIBLE.
FOR SOUTHEAST WI... RAIN WITH SOME THUNDER IS AFFECTING KENOSHA AND
RACINE COUNTIES. MILWAUKEE HAS RAIN. AREAS TO THE NORTH AND WEST ARE
SEEING A MIX OF RAIN/SNOW/SLEET. EXPECT MIXED PRECIP TO CHANGE OVER
TO RAIN THIS EVENING WITH TEMPERATURES JUST ABOVE FREEZING. GIVEN
PAVEMENT TEMPS WILL BE AROUND FREEZING... SOME LOCALLY ICY
CONDITIONS WILL BE POSSIBLE ON UNTREATED SURFACES.
THE CENTER OF THE SURFACE LOW WILL TRACK RIGHT OVER SOUTHERN WI
OVERNIGHT. THIS WILL CAUSE LIGHT WINDS... LOW CLOUDS AND FOG. THE
FOG COULD BE DENSE GIVEN THE AMPLE PRECIP WE JUST RECEIVED TODAY. WE
MIGHT HAVE TO CANCEL THE WINTER WEATHER ADVISORY AND WARNINGS EARLY
AND ISSUE DENSE FOG ADVISORIES. WE WILL WAIT AND SEE FOR NOW.
WEDNESDAY... FORECAST CONFIDENCE MEDIUM.
LIGHT SNOW SHOWERS IN THE WRAP-AROUND REGION OF THE LOW WILL HOLD
OFF UNTIL EARLY WED MORNING. EXPECTING LOW TO MID LEVEL FRONTOGENESIS
IN THE DEFORMATION ZONE OUT AHEAD OF A POTENT VORT MAX ROUNDING THE
BASE OF THE 500MB TROUGH. THE MOISTURE WILL BE SHALLOW SO QPF IS
LIGHT. THUS ONLY EXPECTING TOTAL ACCUMULATION OF UP TO AN INCH
TOMORROW. WINDS WILL BECOME GUSTY OUT OF THE NORTHWEST WED
AFTERNOON. LOCATIONS THAT SAW A LOT OF SNOW LIKE IN SAUK...
MARQUETTE AND GREEN LAKE COUNTIES... MAY HAVE BLOWING AND DRIFTING
SNOW REDUCING VISIBILITIES AND CAUSING SLICK SPOTS ON ROADS.
.THURSDAY AND THURSDAY NIGHT - CONFIDENCE...MEDIUM
WEAK RIDGING WILL GIVE WAY TO A WEAK SURFACE/850 TROUGH WITH A
LITTLE MORE VIGOROUS LOOK AT 500 MILLIBARS. QPF IS QUITE LIGHT AND
FOCUSED A BIT MORE ACRS THE NRN CWA. SO WILL CARRY SOME AFTN/EVE
POPS WITH THIS.
.FRIDAY - CONFIDENCE...MEDIUM
LOW LEVEL RIDGING TAKES HOLD WITH ANOTHER FAST MOVING SYSTEM
UPSTREAM IN THE NORTHERN PLAINS. THE FORCING ASSOCIATED WITH THIS
NEXT TROUGH APPEARS TO BE STAYING WEST OF THE AREA BUT DOES GRAZE
THE FAR NORTHERN CWA ON FRIDAY NIGHT.
.SATURDAY - CONFIDENCE...MEDIUM
500 MILLIBAR FLOW BECOMES INCREASINGLY ANTICYCLONIC SO QUIET
REGIME EXPECTED. EVIDENCE OF A WEAK SURFACE RIDGE AS WELL. OVERALL
MILD WESTERLY FLOW CONTINUES WITH MODERATING 850 TEMPS.
.SUNDAY THROUGH TUESDAY - CONFIDENCE...LOW TO MEDIUM
MODELS ARE IN PRETTY GOOD AGREEMENT ON THE CARVING OUT OF A LARGE
UPPER TROUGH ACROSS THE UPPER MIDWEST/GREAT LAKES REGION. THE BIG
DIFFERENCE IS IN THE TIMING OF THE LOW LEVEL COLD ADVECTION INTO
OUR AREA. THE ECMWF HOLDS THE LOW LEVEL THERMAL TROUGH OUT ACROSS
THE PLAINS THROUGH TUESDAY WHILE THE GFS IS MORE AGGRESSIVE
BRINGING THE COLDER AIRMASS IN HERE STARTING MONDAY AND
STRENGTHENING A BIT INTO TUESDAY. AT THIS TIME THE GEM IS FAVORING
THE SOMEWHAT SLOWER LOOK OF THE ECMWF. FOR NOW WILL RIDE WITH THE
SUPERBLEND POPS AND TEMPS THIS PERIOD. THE ARRIVAL OF THE
MID/UPPER LOW AND INCREASING CYCLONIC FLOW AND EMBEDDED VORT LOBES
WILL BRING WITH IT THE CHANCE OF SHSN.
&&
.AVIATION/00Z TAFS/...
LOOK FOR RAIN TO DIMINISH FROM SOUTHWEST TO NORTHEAST EARLY THIS
EVENING AS DRY AIR WORKS INTO SOUTHERN WI. NORTH OF MADISON... SNOW
WILL LIKELY CHANGE OVER TO DRIZZLE WITH PATCHY FREEZING DRIZZLE.
TEMPERATURES ACROSS SOUTHERN WI WILL HOVER AROUND FREEZING... MAINLY
REMAINING JUST ABOVE.
THE SURFACE LOW WILL TRACK DIRECTLY OVER SOUTHERN WI WHICH WILL
CAUSE LIGHT WINDS... LOW CLOUDS AND FOG. GIVEN THE AMPLE AMOUNT OF
PRECIP WE JUST GOT... AREAS OF DENSE FOG ARE LIKELY.
&&
.MARINE...
GALES ARE LIKELY THROUGH THE AFTERNOON DUE TO THE TIGHT PRESSURE
GRADIENT WITH THE SURFACE LOW OVER NORTHERN MISSOURI. WINDS WILL
DIMINISH QUICKLY DURING THE EVENING AS THE SURFACE LOW APPROACHES.
MAY NEED TO ISSUE A SHORT TERM SMALL CRAFT ADVISORY AFTER THE GALE
ENDS TO ACCOUNT FOR LINGERING GUSTY WINDS AND WAVES INTO THE EVENING.
WINDS WILL BE LIGHT OVERNIGHT AND THEN SWITCH AROUND TO THE
SOUTHWEST WEDNESDAY MORNING AND NORTHWEST WED AFTERNOON AS THE LOW
TRACKS INTO EASTERN ONTARIO CANADA. EXPECT GUSTY WINDS AT SMALL
CRAFT ADVISORY LEVELS WEDNESDAY.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...WINTER WEATHER ADVISORY UNTIL 6 AM CST WEDNESDAY FOR WIZ056-057-
062.
WINTER WEATHER ADVISORY UNTIL 10 PM CST THIS EVENING FOR WIZ051-
052-058-063.
WINTER STORM WARNING UNTIL 6 AM CST WEDNESDAY FOR WIZ046-047.
LM...GALE WARNING UNTIL 6 PM CST THIS EVENING FOR LMZ643>646.
&&
TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...COLLARHazardous weather outlook, Feb 2, 3:29 PM CST, 2 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 329 PM CST TUE FEB 2 2016 WIZ046-047-051-052-056>060-062>072-032130- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 329 PM CST TUE FEB 2 2016 .DAY ONE...TONIGHT AREAS OF SNOW AND FREEZING DRIZZLE WILL CONTINUE IN PARTS OF SOUTH CENTRAL AND SOUTHEAST WISCONSIN. IN ADDITION AREAS OF DENSE FOG MAY DEVELOP AS THE NIGHT WEARS ON. A WINTER STORM WARNING REMAINS IN EFFECT FOR MARQUETTE AND GREEN LAKE COUNTIES UNTIL 10 PM. OTHERWISE WINTER WEATHER ADVISORIES ARE IN EFFECT NEAR AND NORTHEAST OF MADISON. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-032130- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 329 PM CST TUE FEB 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A GALE WARNING IS IN EFFECT THROUGH THIS AFTERNOON FOR EAST GALES AHEAD OF STRONG LOW PRESSURE APPROACHING THE WESTERN GREAT LAKES. A SMALL CRAFT ADVISORY WILL BE NEEDED FOR A TIME TONIGHT AFTER THE GALE WARNING EXPIRES. THE STRONG WINDS WILL PRODUCE HIGH WAVES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY AND WEDNESDAY NIGHT FOR GUSTY WEST TO NORTHWEST WINDS BEHIND THE STRONG LOW AS IT MOVES OFF TO LOWER MICHIGAN. WINDS WILL APPROACH SMALL CRAFT LEVELS FRIDAY NIGHT INTO SATURDAY AND AT TIMES FROM SUNDAY INTO MONDAY NIGHT AS A SERIES OF LOW PRESSURE SYSTEMS CROSS THE NORTHERN GREAT LAKES REGION. COLLAR WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Feb 2, 1:00 PM CST, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
100 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM SNOW S MOUNT HOREB 43.01N 89.74W
02/02/2016 M2.6 INCH DANE WI PUBLIC
MEASURED 2.6 INCHES ON THE SOUTH SIDE OF MOUNT HOREB IN 1
HOUR.
1230 PM SNOW FOND DU LAC 43.78N 88.45W
02/02/2016 M1.0 INCH FOND DU LAC WI PUBLIC
MEASURED 1.0 INCH IN 2 HOURS. THUNDERSNOW OBSERVED.
1230 PM SNOW MIDDLETON 43.10N 89.51W
02/02/2016 M2.0 INCH DANE WI CO-OP OBSERVER
MEASURED 2.0 INCHES IN 2 HOURS. THUNDERSNOW OBSERVED. 5
INCHES ON GROUND.
1237 PM SNOW TAYCHEEDAH 43.81N 88.40W
02/02/2016 M2.3 INCH FOND DU LAC WI CO-OP OBSERVER
MEASURED 2.3 INCHES SINCE 11 AM CST. HEAVY SNOW ONGOING.
1249 PM SNOW WESTFIELD 43.88N 89.49W
02/02/2016 M3.7 INCH MARQUETTE WI PUBLIC
MEASURED 3.7 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.
1259 PM SNOW MONTELLO 43.79N 89.33W
02/02/2016 E4.0 INCH MARQUETTE WI PUBLIC
ESTIMATED 4.0 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.
&&
WOODLocal storm report, Feb 2, 1:11 PM CST, 4 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
111 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM SNOW LA VALLE 43.58N 90.13W
02/02/2016 M4.0 INCH SAUK WI PUBLIC
MEASURED 4.0 INCHES IN 2 HOURS.
0105 PM SNOW WAUNAKEE 43.19N 89.45W
02/02/2016 E2.0 INCH DANE WI PUBLIC
ESTIMATED 1.5 TO 2.0 INCHES. REPORT RELAYED VIA SOCIAL
MEDIA.
&&
WOODLocal storm report, Feb 2, 1:39 PM CST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
139 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0123 PM SNOW 2 ENE FOND DU LAC 43.79N 88.41W
02/02/2016 M2.6 INCH FOND DU LAC WI PUBLIC
MEASURED 2.6 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.
0125 PM SNOW 3 S BERLIN 43.93N 88.95W
02/02/2016 M5.0 INCH GREEN LAKE WI TRAINED SPOTTER
MEASURED 5.0 INCHES. ICE PELLETS MIXED IN WITH HEAVY SNOW
AT TIMES.
&&
WOODLocal storm report, Feb 2, 2:06 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
206 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM SNOW 2 W AVOCA 43.19N 90.36W
02/02/2016 M3.5 INCH IOWA WI PUBLIC
MEASURED 3.5 INCHES. REPORT RELAYED VIA SOCIAL MEDIA.
0145 PM SNOW 5 ENE PORTAGE 43.58N 89.37W
02/02/2016 M5.0 INCH COLUMBIA WI TRAINED SPOTTER
MEASURED 5.0 INCHES.
0152 PM SNOW ROCK SPRINGS 43.48N 89.92W
02/02/2016 M5.0 INCH SAUK WI TRAINED SPOTTER
MEASURED 5.0 INCHES.
&&
WOODLocal storm report, Feb 2, 2:46 PM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
246 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM SNOW 3 WNW BEAVER DAM 43.48N 88.89W
02/02/2016 M3.0 INCH DODGE WI TRAINED SPOTTER
MEASURED 3.0 INCHES.
&&
WOODLocal storm report, Feb 2, 4:30 PM CST, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
430 PM CST TUE FEB 02 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HEAVY SNOW 6 N OXFORD 43.87N 89.56W
02/02/2016 M7.0 INCH MARQUETTE WI CO-OP OBSERVER
MEASURED 7.0 INCHES.
&&
WOODThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 9:09 PM CST | Small Craft Advisory | MKX | 24 hr | |
| Feb 2, 11:42 PM CST | Dense Fog Advisory | MKX | Dane, Green, Iowa, Jefferson, Kenosha, Lafayette and 5 more | 6 hr |
| Feb 3, 3:49 AM CST | Marine Dense Fog Advisory | MKX | 5 hr |
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.